# SDR AALA202203032334

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 56,893 hours, 34,646 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB014036
- Condition: Warning Message
- Location: Elac
- Part time: 47,984 hours, 26,141 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ELAC 1 AND 2 PITCH FAULT DURING CRUISE. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO PHX LANDING SAFELY. REPLACED ELEVATOR AND AILERON COMPUTER #1 (AALA202203032334) PER AMM 27-93-34, AND REPLACED SPOILER AND ELEVATOR COMPUTER #1 (AALA202203033552) PER AMM 27-94-34. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
